MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW ARTERIAL CATH SET: 20 GA X 8CM; CATHETER, PERCUTANEOUS

ARROW INTERNATIONAL LLC ARROW ARTERIAL CATH SET: 20 GA X 8CM; CATHETER, PERCUTANEOUS
Catalog Number SAC-00820
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/17/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "on december 17, an a-line catheter procedure was planned in the intensive care unit; however, the wire was found to be kinked and unusable.The issue was identified prior to patient use, and the product was replaced with a new one for the procedure." there was no patient involvement.
 
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
 
Additional Manufacturer Narrative
Qn# (b)(4).The customer returned one unopened arterial sac kit for analysis.No obvious signs of use were observed.Visual inspection of the outer packaging identified creasing and bending of the pouch.The kit was opened to better analyze the components.Visual inspection of the internal components identified a large kink in the guidewire tubing.Upon removal of the guidewire and catheter, kinking was observed in the guidewire and the catheter at the same corresponding location.Microscopic examination confirmed the damage.Based on the customer description, the damage observed is consistent with defects related to adverse storage and shipping conditions.The kink on the guide wire measured 111mm from the proximal weld.The guide wire length measured 349mm, which is within the specification limits of 345mm-355mm per guide wire product drawing.The guide wire outer diameter measured 0.510mm, which is within the specification limits of 0.508mm-0.533mm per guide wire product drawing.The guide wire was functionally tested per the product instructions for use (ifu).The ifu provided with this kit instructs the user, "insert tip of guidewire through introducer needle into artery (until depth-marking [if provided] on wire enters hub of needle)".The guide wire was advanced through the returned 20ga introducer needle.The undamaged portions were able to pass with no resistance.Resistance was encountered at the location of the kink.A manual tug test confirmed that the distal and proximal welds were secure and intact.A device history record review was performed, and no relevant findings were identified.The returned lidstock was reviewed as part of this investigation.The words "do not bend" are clearly visible on the front of the lidstock.The ifu provided with the kit informs the user, "do not use if package is damaged".The customer report of a kinked guidewire was confirmed through investigation of the returned sample.A large kink was observed on the guidewire, with corresponding kinking also observed on the associated tubing and catheter body at the same location.Despite the observed damage, the guidewire met all applicable dimensional and functional requirements, and review of the device history record did not identify any relevant manufacturing related findings.The returned product lidstock clearly states, "do not bend".Based on the customer description and the sample received, storage and shipping likely caused or contributed to this event.Teleflex will continue to monitor and trend for reports of this nature.

Brand Name
ARROW ARTERIAL CATH SET: 20 GA X 8CM
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL CR, A.S.
jamska 2359/47
zdar nad sazavou 591 0 1
EZ   591 01
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key24079741
Report Number3006425876-2026-00100
Device Sequence Number13261215
Product Code DQY
UDI-Device Identifier10801902144079
UDI-Public(01)10801902144079(11)240213(17)290131(10)71F24B0107(21)
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K093050
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberSAC-00820
Device Lot Number71F24B0107
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/06/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/18/2025
Supplement Date Received by Manufacturer01/26/2026
Initial Report FDA Received Date01/15/2026
Supplement Report FDA Received Date02/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/13/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED; NOT REPORTED
Patient SexUnknown